# SDR CA101201001

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 22,883 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Cracked
- Location: Cockpit
- Part time: 24,884 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF DEFECT-953421 LP-540409 CAPT SIDE WINDOW CRACKING.  PIREP- "WHILE ON DECENT INTO THE YVR TERMINAL AREA THE CAPTAIN`S SIDE WINDOW DEVELOPED A CRACK FROM THE FRONT TO BACK SIDES OF THE WINDOW.  IN UNDER A FEW MINUTES TWO ADDITIONAL CRACKS DEVELOPED OF SIMILAR SIZE.  ATC AND FAS WERE ADVISED BUT NO EMERGENCY WAS DECLARED.  ACTIONED THE EMERGENCY CHECKLIST AND ADVISED MAINTENANCE CONTROL.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT AND PASSENGERS WERE NOT ADVISED OR ALERTED TO THE INCIDENT."  (RESOLVED ON W/O: 263849 TASKCARD: NR-00001)  CAPT SIDE WINDOW REPLACED IAW 56-12-01 AMM.  P/N-OFF 601R33033-11 S/N-99053H1025 FUNCTION LEAK CHECK REQUIRED.  FUNCTION AND LEAK CHECKED SERVICABLE.
